Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 28, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2008, 6:42 PM CDT for Marathon County, Wisconsin. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 7, 2008, 7:00 PM CDT
- In force
- 18 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 111 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:51 PM CDT | HAIL 1 | Bevent, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 072341 SVRGRB WIC073-080030- /O.NEW.KGRB.SV.W.0028.080607T2342Z-080608T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 642 PM CDT SAT JUN 7 2008 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN... * UNTIL 730 PM CDT * AT 637 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF MOSINEE...OR 15 MILES NORTH OF STEVENS POINT...AND MOVING EAST AT 41 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BEVENT BY 650 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973 TIME...MOT...LOC 2342Z 262DEG 35KT 4474 8951 $$ KURIMSKI
2 follow-up statements
000 WWUS53 KGRB 072352 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 652 PM CDT SAT JUN 7 2008 WIC073-080030- /O.CON.KGRB.SV.W.0028.000000T0000Z-080608T0030Z/ MARATHON- 652 PM CDT SAT JUN 7 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHEASTERN MARATHON COUNTY... AT 650 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR BEVENT...OR 18 MILES NORTHEAST OF STEVENS POINT...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ELDERON AND GALLOWAY BY 700 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973 TIME...MOT...LOC 2352Z 262DEG 35KT 4475 8937 $$ KURIMSKI
000 WWUS53 KGRB 080000 RRA SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT SAT JUN 7 2008 WIC073-080010- /O.CAN.KGRB.SV.W.0028.000000T0000Z-080608T0030Z/ MARATHON- 700 PM CDT SAT JUN 7 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM IN EASTERN MARATHON COUNTY. LAT...LON 4504 8922 4470 8921 4468 8971 4483 8973 TIME...MOT...LOC 0000Z 262DEG 35KT 4476 8926 $$ TE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:58 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 7, 5:58 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 558 PM CDT SAT JUN 7 2008 .UPDATE...SCT TSRA DEVELOPING NEWD ACRS THE FCST AREA. ENOUGH INSTABILITY TO POSE SOME RISK OF SVR. BUT IT APPEARS THAT THE MAIN LINE OF STORMS WAS DEVELOPING FM N-C IA...NEWD...TO NEAR ARX...WL BEHAVE SIMILAR TO THE INITIAL BATCH LATE THIS MORNING AND EARLY THIS AFTN. IT SHOULD WORK EWD AND COULD BRUSH THE SWRN PART OF THE FCST AREA. IF THAT LINE BECOMES MORE SOLID AND GETS LOCATED S OF THE FCST AREA...IT WOULD INTERCEPT THE INSTABILITY ARRIVING ON LLJ FCST TO INTENSIFY LATER THIS EVENING. THAT WOULD KEEP THE RISK OF SVR WX AND FLOODING LATER TNGT FOCUSED S OF THE FCST AREA. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 457 PM CDT SAT JUN 7 2008... UPDATE...DOUBT WE WILL BE ABLE TO DROP ANY OF TO.A 478 EARLY. THREAT OF SVR OVER THE NEXT HR DOES NOT APPEAR HIGH. BUT NEW AREA OF SVR STORMS DEVELOPING ENEWD FM SE MN. IF CURRENT TRENDS CONT...THOSE WOULD REACH CENTRAL WI ARND 630 PM. PROBLEM IS THAT THREAT MAY WELL CONT WELL PAST 800 PM AS LLJ STENGTHENS AND HELPS TO RELOAD THE ATM FOR MORE CONVECTION. THINK STRONGEST ACTIVITY WL REMAIN TO OUR S...BUT THERE COULD STILL BE A RISK OF SVR IN THE FCST AREA. SKOWRONSKI DISCUSSION ISSUED AT 200 PM CDT SAT JUN 7 2008... DISCUSSION...TIME AT A PREMIUM WITH ONGOING SEVERE THREAT. CORE OF CURRENT CLUSTER SHOULD REMAIN SOUTH OF THE AREA...BUT NEED TO WATCH FOR SOME HAIL OR WIND CLIPPING THE FAR SOUTHERN PART OF OUR AREA. THUS FAR CONVECTION MORE LIMITED TO THE WEST...AND THAT WAS ALLOWING THE ATM TO DESTABILIZE. APPEARS MAIN SVR THREAT IN THE FCST AREA WOULD BE WITH DEVELOPMENT BACK TO THE WEST LATER THIS AFTN OR INTO THE EVENING. IN THE LONGER TERM...TOUGH TO PIN DOWN TIMING OF PCPN CHCS. DID NOT MAKE MANY CHANGES TO LATER PERIODS OF THE FCST. FRONT MAY STILL BE IN THE AREA TOMORROW...THOUGH IT COULD GET SHOVED BACK S BY ALL THE CONVECTION. UPR HEIGHTS WL BUILD A BIT DURING THE WK...THEN ANOTHER STG SYSTEM SHOULD BE HEADED FOR THE AREA LATER IN THE WK. LOOKS LIKE AN ACTIVE PATTERN. AVIATION...JUST CARRIED TSRA AT THE BEGINNING OF THE TAFS. WL ADD TO LATER PERIODS WHEN WE HAVE A BETTER IDEA OF TIMING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 7, 2:09 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 209 PM CDT SAT JUN 7 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 209 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY RISK IS OF DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. PATCH DENSE FOG WILL REDUCE VISIBILITIES ALONG THE LAKESHORE TO A FEW HUNDRED FEET AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE OR NOT...THOUGH HEAVY RAIN IS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS ALREADY OCCURRED THIS AFTERNOON...AND MAY BE NECESSARY TONIGHT. LMZ521-522-541>543-081300- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 209 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY RISK IS OF STRONG WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. AREAS OF DENSE FOG WILL REDUCE VISIBILITIES OVER THE LAKE TO NEAR ZERO AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY. STRONG WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. DENSE FOG IS POSSIBLE OVER THE LAKE AGAIN SUNDAY. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH MUCH OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE OR NOT. JS
In the hours before
Special weather statement, Jun 7, 2:30 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072030- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 230 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL GENERATE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS AND LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF TORNADOES WITH THE STRONGEST STORMS. AT 230 PM...A CLUSTER OF SEVERE STORMS WAS MOVING THROUGH THE MARQUETTE...COLUMBIA...AND GREEN LAKE COUNTY AREA. THOSE STORMS SHOULD CONTINUE EAST...AND THE CORE OF THE STORMS WILL PASS SOUTH OF WINNEBAGO...CALUMET...AND MANITOWOC COUNTIES. BUT SOME HEAVY RAIN... GUSTY WINDS...AND HAIL ON THE NORTHERN EDGE OF THE STORMS COULD STILL CLIP FAR SOUTHERN WINNEBAGO...SOUTHERN CALUMET...AND SOUTHERN MANITOWOC COUNTIES. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF THE TORNADO WATCH AREA. CONDITIONS WILL GRADUALLY BECOME MORE FAVORABLE FOR SEVERE WEATHER IN THESE AREAS AS WE PROGRESS THROUGH THE AFTERNOON. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:40 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072130- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 340 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... WARM AND VERY HUMID AIR SURGING INTO THE AREA FROM THE SOUTH WILL GENERATE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS AND LARGE HAIL. CONDITIONS COULD ALSO SUPPORT THE FORMATION OF TORNADOES WITH THE STRONGEST STORMS. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. AT 330 PM...THE STRONGEST STORMS WERE MOVING INTO SOUTHEAST WISCONSIN. NEW STORMS WERE DEVELOPING ACROSS WOOD...PORTAGE...WAUPACA...AND WAUSHARA COUNTIES. THOSE STORMS WERE SLOWLY STRENGTHENING...BUT HAD NOT PRODUCED ANY SEVERE WEATHER AS OF 330 PM. CONDITIONS WILL GRADUALLY BECOME MORE FAVORABLE FOR SEVERE WEATHER IN THE WATCH AREA AS WE PROGRESS THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 4:35 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 435 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072230- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 435 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... SO FAR THIS AFTERNOON...THE STRONGEST THUNDERSTORMS HAVE BEEN DEVELOPING AND MOVING SOUTH OF THE AREA. AT 330 PM...THE STRONGEST STORMS WERE OVER SOUTH-CENTRAL AND SOUTHEAST WISCONSIN...WEST OF MILWAUKEE. THOSE STORMS WILL REMAIN WELL SOUTH OF THE AREA. DURING THE PAST HOUR...HOWEVER...A NEW AREA OF SEVERE STORMS DEVELOPED OVER SOUTHEAST MINNESOTA. THOSE STORMS WERE HEADED FOR WEST-CENTRAL WISCONSIN. IF THEY CONTINUE AT THEIR PRESENT MOVEMENT...THEY WILL REACH CENTRAL WISCONSIN JUST AFTER 600 PM. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 5:35 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 535 PM CDT SAT JUN 7 2008 WIZ035>040-045-048>050-072330- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC- INCLUDING WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 535 PM CDT SAT JUN 7 2008 ...TORNADO WATCH IN EFFECT UNTIL 800 PM THIS EVENING... AT 530 PM...THUNDERSTORMS WERE DEVELOPING IN A BAND FROM SOUTHEAST MINNESOTA TO CENTRAL WISCONSIN. THE STORMS WERE SLOWLY STRENGTHENING... AND WILL POSE A RISK OF SEVERE WEATHER AS THEY SHIFT EAST DURING THE NEXT COUPLE HOURS. A TORNADO WATCH REMAINS IN EFFECT FOR WOOD...PORTAGE...WAUPACA... OUTAGAMIE...BROWN...KEWAUNEE...WAUSHARA...WINNEBAGO...CALUMET... AND MANITOWOC COUNTIES UNTIL 800 PM. BE SURE TO MONITOR NOAA ALL HAZARDS RADIO OR LOCAL TV OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 6:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 W BOWLER 44.86N 88.98W
06/07/2008 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 7, 6:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL BOWLER 44.86N 88.96W
06/07/2008 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:32 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 43 min |
| Jun 7, 6:38 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto | 33 min |
| Jun 7, 6:50 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.